# SDR R61A202001310129

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND SHEAR CLIP CORRODED AT FR88 BETWEEN STGR 28R & STGR 27R REMOVED CORRODED SHEAR CLIP AT FR88 BETWEEN STGR 28R & STGR 27R REF SRM 51-40-08  INSTALLED NEW SHEAR CLIP AT FR88 BETWEEN STGR 28R &STGR 27R REF SRM 51-40-08, AND RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND APPLIED CIC REF CPM 51-25-00-910-001-A.
